# SDR ALG2003F00084

- Difficulty date: August 27, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- Engine: Allsn 250C30S
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF.  JUST AS AIRCRAFT CLEARED HELIPORT DEPARTING EI333; DETECTED ODOR SIMILAR TO OVERHEATED BRAKE OIL OR CLUTCH MATERIAL.  HAD NO CAUTION, WARNING OR ADVISORY LIGHTS OR INOP EQUIP, CONTINUED 12 MINUTE FLIGHT TO EI 365.  ODOR LINGERED AND BECAME ACRID, LIKE BURNING PLASTIC.  AFTER LANDING ON GORILLA VI AT EI 365, 2 PASSENGERS IN THE AFT ROW OF SEATS SAID THEY SAW A LITTLE SMOKE AT THE FWD CABIN CEILING.  SHUTDOWN AND CALLED MAINT.  THE MECH REMOVED OVERHEAD INTERIOR PANELS AS REQUIRED AND FOUND STRONGEST ELECTRICAL TYPE ODOR COMING FROM ROLL PITCH AND YAW ACTUATOR AREA.  NO BURNING SIGNS NOTICED, ALL SYSTEMS NORMAL.  AC FLOWN TO BASE, FLIGHT NORMAL, AC RETURNED TO SERVICE.
